# SDR UALA2012121207188

- Difficulty date: December 11, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,019 hours, 13,733 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN: STA 347 RBL 28 TO 49 FLOORBEAM UPPER CHORD CORRODED.  MAJOR REPAIR ACCOMPLISHED:  FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51, REPAIR 1, FIG 201 AT BS 347, RBL 1 TO RBL 88.
